# SDR DALA2018061003923

- Difficulty date: June 9, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 63,680 hours, 49,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL OVHD EMER LIGHTS INOP SEAT ROWS 11-16. REMOVED SEVERAL CEILING PANELS TO ACCESS WIRING. FOUND BATTERY PACKS INTERMITTENT. NEEDS BATTERIES(907305). RPLD BATTERIES PER AMM 33-53. ALL EMER LIGHTS NOW CK GOOD. OK FOR SERVICE. REINSTALLED CEILING PANELS.
